# SDR SWAA2025050254023

- Difficulty date: March 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS 500A TO BS 500C RBL 25 WL 156.1 AT FWD CARGO COMPARTMENT 2025-232289<[01] EVALUATED CORROSION ON SUPPORT ZEE LOCATED BTW BS 500A TO BS 500C RBL 25 WL 156.1 AT FWD CARGO COMPARTMENT AND FOUND OUT OF THE LIMITS; SUPPORT ZEE REPLACED BETWEEN BS-500A TO 500D RBL 25 WL 156 IAW B737-700 SRM 51-40-02 AND DWG 143A7500; SHEET 71; REV-. SEE INDIVIDUAL SIGN OF BELOW;[02] RII COMPLETED JOB
